BibTeX record journals/jct/HendersonD74

download as .bib file

@article{DBLP:journals/jct/HendersonD74,
  author       = {J. R. Henderson and
                  R. A. Dean},
  title        = {The 1-Width of (0, 1)-Matrices Having Constant Row Sum 3},
  journal      = {J. Comb. Theory {A}},
  volume       = {16},
  number       = {3},
  pages        = {355--370},
  year         = {1974},
  url          = {https://doi.org/10.1016/0097-3165(74)90059-4},
  doi          = {10.1016/0097-3165(74)90059-4},
  timestamp    = {Fri, 07 Jun 2024 15:05:16 +0200},
  biburl       = {https://dblp.org/rec/journals/jct/HendersonD74.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics